Author's reply to: Estimating net survival in population-based cancer studies.


Roche, L; Danieli, C; Belot, A; Iwaz, J; Remontet, L; Bossard, N; (2013) Author's reply to: Estimating net survival in population-based cancer studies. International journal of cancer Journal international du cancer, 133 (2). pp. 522-3. ISSN 0020-7136 DOI: https://doi.org/10.1002/ijc.28039

Full text not available from this repository.
Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Non-Communicable Disease Epidemiology
PubMed ID: 23338765
Web of Science ID: 318951900029
URI: http://researchonline.lshtm.ac.uk/id/eprint/2160017

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
433Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item